# SDR CALA2024100100734

- Difficulty date: September 28, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 65,839 hours, 21,477 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rope
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CS REPORTED SAFETY ROPE HANGING FEOM GIRT BAR RESECURED SAFETY ROPE SLIDE WAS NOT REMOVED NOR ADJUSTMENT MADE TO GURT BAR NO INSPECTION NEEDED MM REF. 25-66-01
